Malaysian Journal of Mathematical Sciences, March 2024, Vol. 18, No. 1

Estimating the Second Order Hankel Determinant for the Subclass of Bi-Close-to-Convex Function of Complex Order

Rehman, H. U., Al Mashrafi, K. S., and Salah, J.

Corresponding Email:

Received date: 15 July 2023
Accepted date: 12 December 2023

The article aims to estimate the coefficient bounds for the second Hankel determinant by using the class of bi-close-to-convex functions of a complex order in the open unit disk. Making the direct application of Carathéodory function along with the closely related properties of starlike functions, we obtain the upper bound for the second Hankel determinant via certain subclass of bi-close-to-convex functions of complex order. The study discusses the maximization of the second Hankel determinant in both conventional graph and analytic methods. Moreover, we explore and modify some results on the study of bi-close-to-convex functions and its second degree Hankel determinant. At the end of the article, we remark on improvement in the earlier work of some researchers and discover a better value than the one they obtained.

Keywords: Hankel determinant; coefficient bounds; analytic functions; univalent functions; biunivalent functions; close-to-convex functions; bi-close-to-convex functions; Carathéodory function



SCImago Journal & Country Rank

Flag Counter